Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CRZ

Accutane: Acne MUCH WORSE after 6 months

Recommended Posts

Hi everyone,

I'm wondering if my situation is common so I'm asking here if anyone's having the same problem. I did not have any severe cystic acne, just the usual pimples every now and then. By usual pimple I mean those small dots, not huge red spots with puss and all that. I'm 34. The derm (whom I think is a money-grubbing scumbag) told me I have chronic acne and prescribed me Roaccutane. I'm 70 kg/154 lbs.

The dosage:
First 4 months - 10 mg per month. 
5th month - 20 mg
6th month - 40 mg

My acne has been getting from BAD TO WORSE after an initial improvement period in the 1st month. First whiteheads started to appear all over the face and have remained there for months (without inflaming), but I keep breaking out since the 2nd month, more often than before I was on Roaccutane. I now have lots of breakouts at the neck area just below the jawline. My skin has got very dry, my lips cracking, but no improvement on acne whatsoever.

The derm keeps telling me different bs every time I see him, first he said it's the purging phase, then purging phase again, then just be patient, 10 mg is sufficient, bla bla. 

Anyone been through this same pattern? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×